I have been under a huge amount of stress lately. Around the time of Halloween I had a red spot that appeared on my arm and ended up being ringworm(very distinct after a few days). About 9 days ago I went to the doctor for this and other problems and was diagnosed with ringworm, IBS, and anxiety. He put me on Librax and gave me cream for the ringworm.
The ringworm has since faded but now I am getting strange red splotches on my torso and face. They vary in size and shape but do not itch. They are red and dry. The first 2 that I noticed appeared on the front side near my armpits where my bra sits in that area. I thought they were scratches at first because these 2 are straight lines. Then this week I got 2 more dry, red splotches on my jawline and a little one near my chin. As the week went on they started appearing on my back and neck as well. Some are the size of pimples and others are the size of nickels but not completely round as I said some are even straight lines. My mom(a nurse) and my dad have said that they are probably hives. I am also going through a bout of oral thrush right now as well because I get that when I'm very stressed. I've also noticed an increase in acne on my face as well since I've started taking my medication. The patches don't really bother me because they don't itch or anything...I'm just wondering what the heck is going on.
So can these be a side effect of the Librax? Or can this be fungal related to my other fungal problems from the last few weeks? Or is it just stress? Any help would be greatly appreciated!!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?